# SDR CA960320018

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Flex Hose
- Part number: 1240016CRO140
- Condition: Ruptured
- Location: Mlg Retract
- Component: Beech, 115810000652
- Stage of operation: CL
- Nature of condition: J, K, O
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF THE GEAR WAS SELECTED UP BUT DID NOT LOCK. AIRCRAFT CONTINUED TO DESTINATION AND GEAR SELECTED DOWN AND LOCKED WITHOUT INCIDENT. HYDRAULIC GEAR LINE FOUND RUPTURED. RUPTURED LINE REPLACED AND SYSTEM CHECKED OUT SERVICEABLE.
